Medical Questions > Womens Health > Birth Control Forum

depo for contraceptive....till now i have lightly bleeding

Had on abortion feb.9 then sex on feb.14 then feb.15 in the morning i use depo for contraceptive....till now i have lightly bleeding is it possible to get pregnant ??? Plssss help me ty
Did you find this post helpful?
|

User Profile
replied July 6th, 2018
Thanks for your question.
There is no possibility of getting pregnant here.Not only depo is a cause here,but a post-abortion period of few weeks or even a month,you might face some bleeding.Do not worry.you are protected.
I hope I was able to address your query. If you have any further problems, please do not hesitate to go to the doctor.
Wishing you all the best.



|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.